# SDR SWAA2024021251032

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 3,192 hours, 1,633 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL COFFEE POTS HAVE HEINOUS SMELL.<[01] OK TO CONTINUE PER MEL 38-10-01A; SP# 1B. AUTHORIZATION # 179270;[02] R&R ALL COFFEE POTS PER AMM 25-31-11.;[03] COMPLIED WITH TASK CARD 838-070-00-01. (WATER DISINFECT);[04] C/W
